# SDR FDEA201507182261

- Difficulty date: July 18, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 770 hours, 15,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING POWER SHIFT, AFTER STARTING NR 3 ENG, FROM APU POWER TO GEN 3 POWER, EMER LIGHTS DISARM ALERT CAME ON.  RESETTING EMER POWER TO EITHER OFF OR ON HAS NO AFFECT.  THE ALERT STAYS ON..  MX RESET THE CB, NO AFFECT.  T/S PER FIM 33-51-01-00, DEU SELECTION CHECK OK.  PERFORMED EMERGENCY LIGHT SYSTEM FUNCTIONAL TEST SATISFACTORY PER AMM 33-50-00-5.  RAN ALL 3 ENG WITH EMERGENCY LIGHT SWITCH ARMED, NO ALERT SHOWN. MEL CLEARED.
